Alert archive / New York / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 37, NWS Binghamton, NY

July 25, 2016Delaware County, Sullivan County, New York; Wayne County, Pennsylvania

NWS Binghamton, NY issued this severe thunderstorm warning at Jul 25, 2016, 12:29 PM EDT for Delaware County, Sullivan County, New York; Wayne County, Pennsylvania. It was in force for 61 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2016, 12:29 PM EDT (16:29 UTC)
Expired
Jul 25, 2016, 1:30 PM EDT
In force
61 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Delaware County, NY, Sullivan County, NY, Wayne County, PA

The radar

The Albany radar (KENX), 95 km from the middle of the area, began a volume at 16:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 12:30 PM EDTTSTM WND DMG7 Se Fishs Eddy, NYMULTIPLE AREAS OF SNAPPED AND UPROOTED TREES
Jul 25, 12:40 PM EDTTSTM WND DMGRoscoe, NYTREE DOWN ON WIRES
Jul 25, 12:50 PM EDTTSTM WND DMGLiberty, NYTREES AND WIRES DOWN FROM ROSCOE TO LIBERTY TO MONTICELLO.
Jul 25, 1:10 PM EDTTSTM WND DMGFallsburg, NYTREES AND WIRES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 4.5 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2016-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2016-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1357 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

348 
WUUS51 KBGM 251629
SVRBGM
NYC025-105-PAC127-251730-
/O.NEW.KBGM.SV.W.0037.160725T1629Z-160725T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
1229 PM EDT MON JUL 25 2016

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN DELAWARE COUNTY IN CENTRAL NEW YORK...
  SULLIVAN COUNTY IN CENTRAL NEW YORK...
  NORTHEASTERN WAYNE COUNTY IN NORTHEASTERN PENNSYLVANIA...

* UNTIL 130 PM EDT

* AT 1228 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EAST
  BRANCH... OR 15 MILES SOUTH OF WALTON...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  ROSCOE AROUND 1240 PM EDT. 
  JEFFERSONVILLE...HAZEL AND LIVINGSTON MANOR AROUND 1245 PM EDT. 
  WHITE SULPHUR SPRINGS AROUND 1250 PM EDT. 
  PARKSVILLE AND SWAN LAKE AROUND 1255 PM EDT. 
  LIBERTY AND WILLOWEMOC AROUND 100 PM EDT. 
  NEVERSINK...SOUTH FALLSBURG AND LOCH SHELDRAKE AROUND 105 PM EDT. 
  FALLSBURG...WOODRIDGE AND GRAHAMSVILLE AROUND 110 PM EDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4157 7442 4150 7449 4149 7467 4180 7525
      4226 7485 4215 7449 4215 7453 4212 7456
      4202 7478 4188 7446 4175 7457 4165 7440
      4159 7436
TIME...MOT...LOC 1628Z 290DEG 34KT 4194 7506 

HAIL...<.75IN
WIND...60MPH
 
$$

MSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 8:58 AM EDT, 3 hours 31 minutes earlier.

Area forecast discussion, Jul 25, 8:58 AM EDT, 3 hours 31 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
858 AM EDT MON JUL 25 2016

.SYNOPSIS...
Today will be very warm and muggy with showers and thunderstorms.
A few thunderstorms could have damaging winds and heavy rain. A
cold front will move across the area this evening and end the
showers. This front will also bring drier air and quiet weather
for Tuesday and Wednesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
830 am update...

Showers and thunderstorms over western NY and moving quickly into
the Finger Lakes. Continues to be a sharp gradient to the moisture
and instability right on the front edge of convection. This whole
area will move east. Some of the convection will outrun the
forcing and become elevated. Severe potential in central NY
uncertain with cloudy skies and early convection. Cold front late
today may set more thunderstorms off late afternoon but the main
area now. Best chance will be further east where it will heat up a
little more.

In PA a better threat with more sun and heating but winds lighter.
Some increase in winds late afternoon. A second area of
thunderstorms will form midday to the lee of Lake Erie and move
southeast into northeast PA and Sullivan County after 2 PM.

400 AM EDT Update...
Hot, muggy and a chance for showers and thunderstorms is the theme
for today. Light rain showers are moving east across portions of NY
and PA this morning due an embedded shortwave propagating across the
northeast and expect more to develop today.

There will be two different waves that will move across the region
today, one in the morning - a prefrontal wave, and one in the
afternoon- the cold front. Both are expected to generate showers and
thunderstorms today.

This morning a pre-frontal wave will push across NEPA and Cntrl NY.
This initial wave has decent dynamics with it is what is generating
a line of showers west of the great lakes. This wave will push into
W NY/PA around 12Z. Dew pts this morning are currently in the upper
50s to mid 60s and are expected to rise into the 70s by mid morning.
Temps across the region will quickly increase this morning as well
which will result in a muggy, and unstable atmosphere. 0-2km SR
inflow will range from 15-20 kts which is good for a convective
environment, however the 0-6KM Bulk shear across there region this
morning will be fairly weak around 20-25 knots. Lapse rate are also
on the low side, thus this morning do not expect any severe storms
attendant to the pre-frontal wave. The wave dynamically this morning
is more impressive than the 2nd wave that will move through
region this afternoon.

Temps will rise into the upper 80s to mid 90s this afternoon. Issued
a heat advisory for Pike Co, where heat index values are expected to
rise at and above 100 degrees.

Showers will develop over W NY/PA and push eastward into cntrl NY
and NEPA by 15-18Z. The 2nd wave will push into the region mid-
afternoon. This 2nd wave will force a cold front across the region
and this boundary will help regenerate storms over the area. The
cold front will start to move into cntrl NY around 21Z.
This front will eventually push the showers east of our region by
03Z Tuesday. The shear by late afternoon will increase to around 30-
40 knots across the region, Thus activity may be more organized this
afternoon than this morning. Currently we are under a marginal for
most of the CWA and the region under a slight risk just brushes
south of our CWA. Concerns that may inhibit severe weather are if
mid lvl lapse rates will become steep enough to support svr
levels.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
400 AM EDT Update...
High pressure will build back over the region on Tuesday and last
through Wednesday. Temps will range in the uppr 80s to low 90s
during this period with dew points in the upper 50s to low 60s,
which will keep temps close to their ambient temps and slightly
more comfortable.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
Forecast models begin to diverge during this period as far as the
day to forecast specifics, especially after Thursday. However in
the big picture, the overall set up will be for lower heights and
increasing broad upper level troughiness over eastern Canada back
toward the Great Lakes. Meanwhile, a series of waves look to move
west to east through the base of the trough bringing the area
increasing chances of much needed rain.

To start the period, there will be chances for scattered
showers/storms by late Thursday as a cold front moves south toward
the area. Temperatures will be quite warm ahead of this front with
highs Thursday in the 80s to near 90. We keep rain chances in the
forecast for Friday through next weekend as indications are that
the above mentioned cold front may stall in the vicinity of the
area as a series of waves ripple east along the boundary. The
temperature trend during this period should be for somewhat cooler
daytime highs, mainly in the low to mid 80s, with warmer lows due
to increasing cloud cover and moisture.

&&

.AVIATION /13Z MONDAY THROUGH FRIDAY/...
Cold fnt aprcg wrn NY this mrng. Convection dvlpg out ahd of the
fnt racing east is xpctd to weaken as it aprchs the TAF sites so
mainly VFR conds xptd. Twrd midday, fnt aprchs with heaviert tstms
and brief reductions in cigs and vsby as the storms pass. Grnl
VFR conds with drier air bhd the fnt with a wly flow.

OUTLOOK...

Tue to Wed night...mainly VFR.

Thu to Fri...showers and thunderstorms. Mostly VFR to MVFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory from noon today to 8 PM EDT this evening for
     PAZ048.
NY...None.

&&

SYNOPSIS...KAH/TAC
NEAR TERM...KAH/TAC
SHORT TERM...KAH
LONG TERM...PCF
AVIATION...DGM
Hazardous weather outlook, Jul 25, 8:46 AM EDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
846 AM EDT MON JUL 25 2016

NYZ009-015>018-022>025-036-037-044>046-055>057-261300-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-
846 AM EDT MON JUL 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS MORNING AND
LAST THROUGH THE AFTERNOON. THERE IS A CHANCE THAT A FEW
THUNDERSTORMS MAY BECOME SEVERE WITH THE MAIN CONCERN DAMAGING
WINDS. THUNDERSTORMS WILL ALSO HAVE LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY.

NYZ062-PAZ038>040-043-044-047-072-261300-
SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-
LUZERNE-SOUTHERN WAYNE-
846 AM EDT MON JUL 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE
THIS MORNING AND LAST INTO THE EVENING. THERE IS A CHANCE THAT
SOME THUNDERSTORMS DURING THE AFTERNOON AND EARLY EVENING MAY
BECOME SEVERE, WITH THE MAIN THREAT DAMAGING WINDS. THUNDERSTORMS
WILL ALSO HAVE LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.

PAZ048-261300-
PIKE-
846 AM EDT MON JUL 25 2016

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE
THIS MORNING AND LAST INTO THE EVENING. THERE IS A CHANCE THAT
SOME THUNDERSTORMS DURING THE AFTERNOON AND EARLY EVENING MAY
BECOME SEVERE, WITH THE MAIN THREAT DAMAGING WINDS. THUNDERSTORMS
WILL ALSO HAVE LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Jul 25, 10:21 AM EDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1021 AM EDT MON JUL 25 2016

NYZ022>025-055-251500-
SCHUYLER NY-TIOGA NY-TOMPKINS NY-CHEMUNG NY-STEUBEN NY-
1021 AM EDT MON JUL 25 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
SCHUYLER...SOUTHEASTERN STEUBEN...CHEMUNG...SOUTHERN TOMPKINS AND
CENTRAL TIOGA COUNTIES...

AT 1021 AM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR REYNOLDSVILLE TO NEAR
BIG FLATS TO NEAR ELKLAND...AND MOVING EAST AT 30 MPH.

STRONG WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  MONTOUR FALLS...ODESSA AND BIG FLATS AROUND 1025 AM EDT.
  HORSEHEADS...MILLPORT AND HORSEHEADS NORTH AROUND 1030 AM EDT.
  ELMIRA...WEST ELMIRA AND ELMIRA HEIGHTS AROUND 1035 AM EDT.
  NEWFIELD...LINDLEY AND BREESPORT AROUND 1040 AM EDT.
  LAWRENCEVILLE AND CAYUTA AROUND 1045 AM EDT.
  DANBY...CATON AND ERIN AROUND 1050 AM EDT.
  SOUTH DANBY AROUND 1055 AM EDT.
  SPENCER...VAN ETTEN AND LOCKWOOD AROUND 1100 AM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4223 7701 4242 7679 4235 7614 4213 7631
      4200 7674 4200 7747
TIME...MOT...LOC 1421Z 280DEG 26KT 4241 7674 4222 7693 4202 7733

DJN
Special weather statement, Jul 25, 10:36 AM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1036 AM EDT MON JUL 25 2016

NYZ036-044>046-055-056-251530-
OTSEGO NY-MADISON NY-BROOME NY-TIOGA NY-CORTLAND NY-CHENANGO NY-
1036 AM EDT MON JUL 25 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN MADISON...
WESTERN OTSEGO...CHENANGO...SOUTHEASTERN CORTLAND...CENTRAL BROOME
AND NORTHEASTERN TIOGA COUNTIES...

AT 1035 AM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR NELSON TO TAYLOR TO
BERKSHIRE...AND MOVING EAST AT 35 MPH.

STRONG WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  CINCINNATUS...PITCHER AND ERIEVILLE AROUND 1040 AM EDT.
  MORRISVILLE...GEORGETOWN AND MC DONOUGH AROUND 1045 AM EDT.
  LEBANON...PIERCEVILLE AND SOUTH LEBANON AROUND 1050 AM EDT.
  HAMILTON...GREATER BINGHAMTON AIRPORT AND PLYMOUTH AROUND 1055 AM
  EDT.
  CASTLE CREEK AROUND 1100 AM EDT.
  NORWICH...NORTH NORWICH AND OXFORD AROUND 1105 AM EDT.
  BROOKFIELD...NEW BERLIN AND COLUMBUS AROUND 1120 AM EDT.
  GILBERTSVILLE...HARPURSVILLE AND SOUTH BROOKFIELD AROUND 1125 AM
  EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4249 7520 4232 7537 4231 7542 4227 7542
      4214 7555 4225 7628 4262 7592 4291 7584
      4288 7544 4286 7543 4287 7531 4285 7506
TIME...MOT...LOC 1435Z 286DEG 29KT 4288 7579 4261 7585 4230 7615

DJN
Special weather statement, Jul 25, 10:46 AM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1046 AM EDT MON JUL 25 2016

NYZ024-055-056-PAZ038-039-251545-
BROOME NY-TIOGA NY-CHEMUNG NY-SUSQUEHANNA PA-BRADFORD PA-
1046 AM EDT MON JUL 25 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CHEMUNG...
SOUTHWESTERN BROOME...TIOGA...NORTHWESTERN SUSQUEHANNA AND NORTHERN
BRADFORD COUNTIES  ...

AT 1046 AM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SPENCER TO NEAR ERIN
TO NEAR MILLERTON...AND MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  ERIN AND VAN ETTEN AROUND 1050 AM EDT.
  WAVERLY...SPENCER AND LOCKWOOD AROUND 1055 AM EDT.
  BARTON...LITCHFIELD AND CANDOR AROUND 1105 AM EDT.
  RIDGEBURY...WELLSBURG AND NICHOLS AROUND 1110 AM EDT.
  OWEGO AND LOUNSBERRY AROUND 1115 AM EDT.
  CHEMUNG AND NEWARK VALLEY AROUND 1120 AM EDT.
  SAYRE...ATHENS AND SOUTH WAVERLY AROUND 1125 AM EDT.
  LITTLE MEADOWS...MILAN AND TIOGA TERRACE AROUND 1130 AM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4216 7668 4224 7665 4225 7662 4228 7662
      4228 7647 4226 7647 4227 7642 4216 7570
      4196 7588 4184 7625 4191 7692 4200 7692
      4200 7697 4203 7697
TIME...MOT...LOC 1446Z 280DEG 31KT 4227 7656 4215 7663 4197 7700

DJN
Special weather statement, Jul 25, 11:30 AM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1130 AM EDT MON JUL 25 2016

NYZ045-046-056-057-251615-
OTSEGO NY-BROOME NY-DELAWARE NY-CHENANGO NY-
1130 AM EDT MON JUL 25 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DELAWARE...OTSEGO...
SOUTHEASTERN CHENANGO AND SOUTHEASTERN BROOME COUNTIES  ...

AT 1130 AM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HARTWICK TO MORRIS TO
NEAR UNADILLA TO NEAR SANFORD...AND MOVING EAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  HARTWICK...MORRIS AND EXETER CENTER AROUND 1135 AM EDT.
  ONEONTA...HYDE PARK AND LAURENS AROUND 1140 AM EDT.
  COOPERSTOWN...OTEGO AND FRANKLIN AROUND 1145 AM EDT.
  MIDDLEFIELD...MARYLAND AND MILFORD AROUND 1150 AM EDT.
  DAVENPORT...CHERRY VALLEY AND SCHENEVUS AROUND 1155 AM EDT.
  WALTON...DELHI AND WORCESTER AROUND 1200 PM EDT.
  EAST MEREDITH...DOWNSVILLE AND CORBETT AROUND 1205 PM EDT.
  BOVINA CENTER AROUND 1210 PM EDT.

LAT...LON 4235 7459 4195 7496 4211 7568 4235 7544
      4255 7529 4285 7510 4278 7467 4263 7463
      4252 7471 4244 7463 4241 7458
TIME...MOT...LOC 1530Z 269DEG 39KT 4271 7511 4256 7521 4235 7537 4214
7554

PCF
Special weather statement, Jul 25, 11:39 AM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1139 AM EDT MON JUL 25 2016

NYZ056-057-PAZ038>040-251645-
BROOME NY-DELAWARE NY-SUSQUEHANNA PA-NORTHERN WAYNE PA-BRADFORD PA-
1139 AM EDT MON JUL 25 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
DELAWARE...SOUTHERN BROOME...SUSQUEHANNA...EAST CENTRAL BRADFORD AND
NORTHWESTERN WAYNE COUNTIES  ...

AT 1139 AM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BINGHAMTON TO NEAR
VESTAL CENTER TO NEAR LE RAYSVILLE...AND MOVING SOUTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  BINGHAMTON AND CHENANGO BRIDGE AROUND 1145 AM EDT.
  BRACKNEY AROUND 1150 AM EDT.
  KIRKWOOD AND CONKLIN AROUND 1155 AM EDT.
  RUSH AROUND 1200 PM EDT.
  MONTROSE...HALLSTEAD AND WINDSOR AROUND 1205 PM EDT.
  SUSQUEHANNA DEPOT...NEW MILFORD AND LANESBORO AROUND 1215 PM EDT.
  SUSQUEHANNA AND HARFORD AROUND 1220 PM EDT.
  DEPOSIT AND GIBSON AROUND 1225 PM EDT.

LAT...LON 4176 7535 4166 7557 4185 7634 4200 7613
      4200 7610 4203 7610 4219 7595 4200 7518
TIME...MOT...LOC 1539Z 293DEG 27KT 4213 7590 4198 7603 4185 7623

PCF
Local storm report, Jul 25, 12:19 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1219 PM EDT MON JUL 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1153 AM     TSTM WND DMG     DEPOSIT                 42.06N  75.43W
07/25/2016                   BROOME             NY   LAW ENFORCEMENT

            TREE DOWNED ON WIRES

&&

BGM

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 8:49 AM EDTSpecial Weather StatementBGMCayuga, Seneca, Yates41 min
Jul 25, 9:01 AM EDTSpecial Weather StatementBGMSteuben44 min
Jul 25, 9:23 AM EDTSpecial Weather StatementBGMOnondaga, Schuyler52 min
Jul 25, 9:41 AM EDTSpecial Weather StatementBGMSteuben49 min
Jul 25, 9:54 AM EDTSpecial Weather StatementBGMSchuyler, Tompkins51 min
Jul 25, 10:03 AM EDTSpecial Weather StatementBGMCortland, Madison42 min
Jul 25, 10:21 AM EDTSpecial Weather StatementBGMChemung, Tioga39 min
Jul 25, 10:36 AM EDTSpecial Weather StatementBGMChenango54 min
Jul 25, 10:46 AM EDTSpecial Weather StatementBGMBroome, Tioga59 min
Jul 25, 11:30 AM EDTSpecial Weather StatementBGMDelaware, Otsego45 min
Jul 25, 11:52 AM EDTSevere Thunderstorm WarningBGMBroome, Delaware53 min
Jul 25, 1:29 PM EDTSevere Thunderstorm WarningBGMSteuben61 min
Jul 25, 2:13 PM EDTSevere Thunderstorm WarningBGMChemung, Schuyler, Steuben62 min
Jul 25, 2:52 PM EDTSevere Thunderstorm WarningBGMChemung, Schuyler, Tioga, Tompkins53 min
Jul 25, 3:20 PM EDTSevere Thunderstorm WarningBGMBroome, Tioga55 min
Jul 25, 3:50 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware44 min
Jul 25, 3:07 AM EDTHeat AdvisoryBGMPike14 hr
Jul 25, 11:39 AM EDTSpecial Weather StatementBGMSusquehanna66 min
Jul 25, 2:37 PM EDTSevere Thunderstorm WarningBGMLuzerne53 min
Jul 25, 2:43 PM EDTSevere Thunderstorm WarningBGMBradford62 min
Jul 25, 2:55 PM EDTTornado WarningBGMBradford50 min
Jul 25, 3:07 PM EDTTornado WarningBGMBradford, Wyoming38 min
Jul 25, 3:33 PM EDTSevere Thunderstorm WarningBGMSusquehanna, Wyoming42 min
Jul 25, 4:03 PM EDTSevere Thunderstorm WarningBGMLackawanna, Wayne, Wyoming42 min
Jul 25, 4:05 PM EDTSevere Thunderstorm WarningBGMLuzerne40 min
Jul 25, 4:32 PM EDTTornado WarningBGMLackawanna, Pike, Wayne28 min
Jul 25, 4:54 PM EDTSevere Thunderstorm WarningBGMPike, Wayne36 min

Nearby

Severe Thunderstorm Warnings in New York, 2016Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.